Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 84, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 84, Number 6 (1978)
PDF
Bull. Amer. Math. Soc. 84 (1978)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 84, Number 6 (1978)
PDF
Bull. Amer. Math. Soc. 84 (1978)
Quasi-Monte Carlo methods and pseudo-random numbers
Harald Niederreiter PDF
Bull. Amer. Math. Soc. 84 (1978), 957-1041
Hill’s surfaces and their theta functions
H. P. Mckean and E. Trubowitz PDF
Bull. Amer. Math. Soc. 84 (1978), 1042-1085
$G$-foliations and their characteristic classes
Franz W. Kamber and Philippe Tondeur PDF
Bull. Amer. Math. Soc. 84 (1978), 1086-1124
Qualitative methods in bifurcation theory
Jerrold E. Marsden PDF
Bull. Amer. Math. Soc. 84 (1978), 1125-1148
Recursively enumerable sets and degrees
Robert I. Soare PDF
Bull. Amer. Math. Soc. 84 (1978), 1149-1181
The isoperimetric inequality
Robert Osserman PDF
Bull. Amer. Math. Soc. 84 (1978), 1182-1238
Problems in harmonic analysis related to curvature
Elias M. Stein and Stephen Wainger PDF
Bull. Amer. Math. Soc. 84 (1978), 1239-1295
Pattern formation and periodic structures in systems modeled by reaction-diffusion equations
J. M. Greenberg, B. D. Hassard and S. P. Hastings PDF
Bull. Amer. Math. Soc. 84 (1978), 1296-1327
Erratum, Volume 84
Anne K. Steiner PDF
Bull. Amer. Math. Soc. 84 (1978), 1381
Errata to “A note on rings with a weak algorithm”
R. E. Williams PDF
Bull. Amer. Math. Soc. 84 (1978), 1381
Index to volume 84
PDF
Bull. Amer. Math. Soc. 84 (1978), 1382-1388

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

On numbers and games, by J. H. Conway.
Surreal numbers, by D. E. Knuth.
Reviewer: Aviezri S. Fraenkel
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1328-1336
Theory of modules, by Alexandru Solian.
Reviewer: Barry M. Mitchell
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1336-1339
Categories of algebraic systems, by Mario Petrich.
Mal′cev varieties, by Jonathan D. H. Smith.
Reviewer: G. Grätzer
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1339-1344
General relativity for mathematicians, by R. K. Sachs and H. Wu.
Reviewer: John A. Thorpe
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1344-1346
Stochastic integration and generalized martingales, by A. U. Kussmaul.
Reviewer: Philip Protter
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1346-1351
The theory of information and coding: A mathematical framework for communication, by Robert J. McEliece.
Reviewer: E. R. Berlekamp
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1351-1353
Matroid theory, by D. J. A. Welsh.
Reviewer: R. P. Dilworth
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1353-1356
The theory of error-correcting codes., by F. J. MacWilliams and N. J. A. Sloane.
Reviewer: Vera Pless
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1356-1359
Catastrophe theory: Selected papers,, by E. C. Zeeman.
Reviewer: Stephen Smale
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1360-1368
Bornologies and functional analysis, by Henri Hogbe-Nlend.
Reviewer: L. Waelbroeck
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1368-1370
Transcendental number theory, by Alan Baker.
Lectures on transcendental numbers, by Kurt Mahler.
Nombres transcendants, by Michel Waldschmidt.
Reviewer: Kenneth B. Stolarsky
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1370-1378
First order categorical logic, by Michael Makkai and Gonzalo E. Reyes.
Reviewer: J. D. Monk
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 1378-1380